# SDR UPS202838

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND CORROSION ON SEAT TRACK LWR FLANGE OF CHORD, STA 760, LBL 45.  INSTALLED REPAIR PER SRM 53-10-2, 51-30-2, 51-10-6, AND BOEING DRWNG 65-34144-13.
